# SDR RAIA00706007

- Difficulty date: June 5, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 21,133 hours, 18,370 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Part number: 7821009
- Part serial: 0187
- Condition: Malfunctioned
- Location: Nr 2 Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 5450 - STL - PACK 2 OVERLOAD.  MAINTENANCE REMOVED AND REPLACED THE NR 2 PACK OVERPRESSURE SWITCH.  OPS CHECKED GOOD.
